JournalsjemsVol. 16, No. 11pp. 2355–2431

Global solutions of quasilinear systems of Klein–Gordon equations in 3D

  • Alexandru D. Ionescu

    Princeton University, USA
  • Benoît Pausader

    Princeton University, USA
Global solutions of quasilinear systems of Klein–Gordon equations in 3D cover
Download PDF

Abstract

We prove small data global existence and scattering for quasilinear systems of Klein-Gordon equations with different speeds, in dimension three. As an application, we obtain a robust global stability result for the Euler-Maxwell equations for electrons.

Cite this article

Alexandru D. Ionescu, Benoît Pausader, Global solutions of quasilinear systems of Klein–Gordon equations in 3D. J. Eur. Math. Soc. 16 (2014), no. 11, pp. 2355–2431

DOI 10.4171/JEMS/489